# SDR SIMA202002265004

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 9,910 hours, 6,578 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AFTER LANDING AND STARTING APU STRONG OIL SMELL IN COCKPIT AND CABIN/BOTH ENGINES STILL RUNNING SMELL DISAPATED WHEN ENGINS SHUT OFF/ NO EICAS INDICATIONS.-C/A-PERFORMED FIM TASK 21-20-00-810-801 FOUND RESIDUAL DEICE FLUID IN APU COMPARTMENT. REMOVED CONTAMINATION. RAN BOTH APU & ENGINES WITH CREW. NO ODORS NOTED. AC OK FOR SERVICE.
